MathSciNet Relay Station
MathSciNet bibliographic data
MR2434472 (2009f:14025) 14E15 (14G10 14H20 32S05 32S45)
Van Proeyen, Lise; Veys, Willem Poles of the topological zeta function associated to an ideal in dimension two. Math. Z. 260 (2008), no. 3, 615–627.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement